# SDR RAIA00312317

- Difficulty date: December 15, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 11,157 hours, 11,826 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Malfunctioned
- Location: Apu Fire Detect
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

JAX- APU FIRE INDICATION DURING AIR START.  MAINTENANCE INSPECTED APU, NO SIGN OF FIRE NOTED.
